# SDR VNAA9910014

- Difficulty date: October 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N427JS
- Make and model: Dorner DO328100
- Aircraft serial: 3039
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Press Contl Pnl
- Part number: 22260A030201
- Condition: Failed
- Location: Cockpit
- Part time: 3,432 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE EN ROUTE TO TYS AND WHILE CLIMBING THROUGH 11,000 FEET, AIRCRAFT AUTOMATIC PRESSURIZATION BECAME UNCONTROLLABLE. THE CREW REFERENCED THE QRH AND SWITCHED TO MANUAL CONTROL BUT PRESSURIZATION WAS STILL UNCONTROLLABLE.  THE FLIGHT THEN RETURNED TO PIT WHERE THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE CABIN PRESSURIZATION CONTROL SYSTEM PANEL IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 21-31-00.  OPERATIONAL CHECKS WERE COMPLETED AND THE AIRCRAFT RETURNED TO SERVICE.
